Alert archive / Arizona / Dust Storm Warnings in 2006
Dust Storm Warning 10, NWS Tucson, AZ
NWS Tucson, AZ issued this dust storm warning at Jun 29, 2006, 5:11 PM MST. It was in force for 74 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 29, 2006, 5:11 PM MST (00:11 UTC)
- Expired
- Jun 29, 2006, 6:25 PM MST
- In force
- 74 min
- Issued by
- NWS Tucson, AZ
What forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this dust storm warning went out at Jun 29, 2:20 PM MST, 2 hours 51 minutes earlier.
Area forecast discussion, Jun 29, 2:20 PM MST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 220 PM MST THU JUN 29 2006 .SYNOPSIS...A RIDGE OF HIGH PRESSURE WILL BUILD NORTHWARD BY EARLY NEXT WEEK MAINTAINING A MOIST EASTERLY FLOW OVER SOUTHEAST ARIZONA. THIS WILL EVENTUALLY RESULT IN AN INCREASE IN THUNDERSTORM ACTIVITY NEXT WEEK AS THE HIGH BECOMES POSITIONED NORTH OF ARIZONA. HIGH TEMPERATURES WILL HOVER AROUND SEASONAL READINGS THE NEXT FEW DAYS...AND BE MODERATED SOME NEXT WEEK WITH THE INCREASE IN THUNDERSTORMS. && .DISCUSSION...THUNDERSTORMS WERE DEVELOPING NICELY IN THE HIGH COUNTRY FROM THE KAIBAB PLATEAU SOUTHEAST ALONG THE MOGOLLON RIM INTO THE WHITE MOUNTAINS. PROPAGATION OF THESE STORMS WAS TOWARD THE SOUTHWEST WITH NEW DEVELOPMENT EXPECTED ALONG THE MOUNTAIN CHAINS ACROSS GRAHAM COUNTY THE REST OF THE AFTERNOON. A FEW THUNDERSTORMS WERE ALSO STARTING TO SHOW UP ON RADAR NEAR NOGALES SOUTH INTO NORTHERN SONORA MEXICO. STILL EXPECT THE CURRENT ACTIVITY TO GENERATE STRONG ENOUGH COLD POOLS AT THE SURFACE TO TRIGGER ADDITIONAL THUNDERSTORMS FARTHER WEST AS THE DAY GOES ON. THE MAIN THREAT WILL BE STRONG THUNDERSTORM WINDS WHICH COULD BE SEVERE. IF STORMS MANAGE TO DEVELOP ACROSS PARTS OF OUR CENTRAL AND WESTERN CWA...LOCALLY HEAVY RAINFALL COULD BE POSSIBLE LATER THIS EVENING. OTHERWISE...THE LATEST GFS MODEL SUGGESTED THAT PATTERN WILL REMAIN SOMEWHAT THE SAME TOMORROW INTO THE WEEKEND WITH THE HIGH DRIFTING A LITTLE FARTHER SOUTH BY SUNDAY. THIS MAY LEAD TO A SLIGHT DECREASE IN THUNDERSTORM COVERAGE OVER THE WEEKEND. HOWEVER...EARLY NEXT WEEK THE GFS SHOWED THE UPPER HIGH AMPLIFYING OVER THE WESTERN STATES WITH THE ANTICYCLONE BECOMING CENTERED NORTH OF ARIZONA. THIS AMPLIFYING RIDGE WILL DEEPEN THE EASTERLY FLOW ALOFT...AND OPEN THE DOOR FOR DISTURBANCES IN THE EASTERLIES TO IMPACT SOUTHEAST ARIZONA NEXT WEEK. OVERALL...WILL CALL FOR AN UPSWING IN THUNDERSTORM ACTIVITY NEXT WEEK STARTING AROUND TUESDAY. WILL LIKELY SEE HIGH TEMPERATURES INCREASE A FEW DEGREES AND LEVEL OFF OVER THE WEEKEND BEFORE LOWERING NEXT WEEK WITH THE ANTICIPATION OF HIGHER MOISTURE LEVELS AND THUNDERSTORM ACTIVITY. && .FIRE WEATHER...HIGH PRESSURE WILL REMAIN NORTH OF THE REGION THROUGH NEXT WEEK CONTINUING THE EAST TO SOUTHEAST FLOW ALOFT. SUFFICIENT MOISTURE ACROSS THE FORECAST AREA...COMBINED WITH DAYTIME HEATING WILL RESULT IN THE POSSIBILITY OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS. EXPECT STRONG AND GUSTY WINDS WITH ANY THUNDERSTORM DEVELOPMENT. OVERNIGHT RELATIVE HUMIDITIES RECOVERIES WILL REMAIN FAIR OVER THE NEXT SEVERAL NIGHTS. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE && PUBLIC DISCUSSION...DAVIS FIRE WEATHER/AVIATION...EVANS WEATHER.GOV/TUCSON
Hazardous weather outlook, Jun 29, 3:59 PM MST, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 359 PM MST THU JUN 29 2006 AZZ029-031>033-302300- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 359 PM MST THU JUN 29 2006 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PINAL AND PIMA COUNTIES UNTIL 900 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE AN INCREASED RISK OF ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH LATE THIS EVENING. THUNDERSTORMS ALONG THE MOGOLLON RIM THIS AFTERNOON WILL CONTINUE TO PUSH SOUTHWEST INTO THE LOWER DESERTS OF SOUTH CENTRAL ARIZONA.. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG DAMAGING WINDS IN EXCESS OF 60 MPH...RESULTING IN QUICK REDUCTIONS TO VISIBILITIES DUE TO BLOWING DUST. IN ADDITION TO THE STRONG WINDS...LARGE HAIL AND HEAVY DOWNPOURS WILL ALSO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IN IN EFFECT UNTIL 900 PM MST FOR PINAL AND PIMA COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:03 PM MST | Flash Flood Warning | TWC | Pinal | 27 min |
| Jun 29, 5:15 PM MST | Severe Thunderstorm Warning | TWC | Pinal | 60 min |
| Jun 29, 6:27 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 33 min |
| Jun 29, 6:29 PM MST | Severe Thunderstorm Warning | TWC | Pima | 31 min |
| Jun 29, 6:58 PM MST | Severe Thunderstorm Warning | TWC | Pima | 34 min |
| Jun 29, 8:19 PM MST | Severe Thunderstorm Warning | TWC | Pima | 26 min |
Nearby
Dust Storm Warnings in Arizona, 2006Every dust storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.